# SDR ASOA201102239

- Difficulty date: November 18, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT/RT WINDSHIELD CENTER POST LOWER FITTINGS ARE CRACKED.  DRILLED & LOCATED NEW LT & RT WINDSHIELD CENTER POST LOWER FITTINGS IAW SRM 51-40-06 & 51-40-11.
